Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Why does my pressure rise when I am feeling dizzy ?

I m a 42yo male, over the last 6 months I noticed my blood pressure was occasionally high, I cut out a lot of sodium and fat but it seemed to happen more frequently. I would get a headache and check my pressure and it was 160 s/90 s, after an hour or two the headache would go away and I check my pressure and it s 120 s/70 s. I went to the Dr and he put me on Lisinipril and did labs. My TSH was elevated at 4.19, Vitamin D was low at 21, cholesterol is great and a follow up lab showed freeT3 of 0.93. I don t get the headaches anymore from elevated pressure instead I m dizzy and light headed about 30% of the time with blood pressure of 100 s/40-50 s. When not dizzy my pressures are 120 s/70 s which is what my normal used to be. Any clue s as to what is going on. All of this started over the last 6 months out of no where.
Asked On : Sat, 19 Nov 2011
Answers:  2 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for your query.
Your symptoms of intermittent hypertension , dizziness and light headedness may be due to pheochromocytoma. If your symptoms continue visit your physician.You may need investigations like urina VMA and chatecholamines and abdominal ultrasound. The normal range for free T3 is 2- 3.5pg/ml. You may need to take thyroxine.Please visit your physician.
Have a healthy life.
Answered: Sat, 19 Nov 2011
I find this answer helpful
General & Family Physician Dr. K. P. V. Rao's  Response
Hi Henry,
Read your profile--a few questions:-
1]do u drink alcohol & if yes how much quantity perday/per week/per month?
2]do u smoke 7 if yes how much cigararretes per day?
3]do u vomit &/ feel nause when you get this headaches?
4]what is the nature of your occupation/where do you work/during day or night?
5]what is ur height &weight?
From your lab reports it appears you have hypothroidism with labile hypertension.Take throxine tabs. as prescribed by your doctor,take normal dietary salts .
Get back to me with answers to the questions I have posted.
Answered: Sun, 20 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor